# SDR SWIA200413585

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 13,462 hours, 20,228 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 272855
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,408 hours, 8,306 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHILE SELECTING FLAPS 45 DEGREES, FLAPS DID NOT MOVE, NO FAULTS SHOWN AND COMMAND BAR AT 45 DEGREES.  REMOVED FLAP SELECTOR HANDLE AND INSTALLED SERVICEABLE HANDLE, OPERATIONAL CHECK GOOD.
